Resultats globals: 1 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
37 p, 248.2 KB Invariant subspaces on multiply connected domains / Abkar, A. (Lund University (Suècia). Department of Mathematics) ; Hedenmalm, H. (Lund University (Suècia). Department of Mathematics)
The lattice of invariant subspaces of several Banach spaces of analytic functions on the unit disk, for example the Bergman spaces and the Dirichlet spaces, have been studied recently. A natural question is to what extent these investigations carry over to analogously defined spaces on an annulus. [...]
1998 - 10.5565/PUBLMAT_42298_15
Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 521-557  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.